# SDR CA020607002

- Difficulty date: May 26, 2002
- Submitted: July 30, 2002
- Operation: General aviation
- Make and model: Beech D18S
- Aircraft time: 13,460 hours
- Engine: Pwa R985AN14B
- System (JASC): 3210 · Main Landing Gear
- Part: Gusset
- Part number: 804184200651
- Condition: Cracked
- Location: Mlg
- Part time: 13,460 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INITIAL INSPECTION OF AIRCRAFT AD CF-63-08 INSPECTED AND LT INBOARD AND RT INBOARD LANDING GEAR CLUSTER VISUALLY CRACKED.BOTH CLUSTERS HAD BEEN CRACKED AND WERE WELDED SHUT. CRACKS WERE THRU WELD AND PROGRESSING ALONG GUSSETS AND THRU GUSSETS.
